Nebraska, 2015

Hail and Damaging Winds in Nebraska, July 17 to 18, 2015

July 17 to 18, 2015 · NWS LBF · 28 events in 10 counties and zones

Severe thunderstorms in association with a strong upper level trough of low pressure developed over the Nebraska Panhandle during the early evening hours of July 17th. As this activity moved east, damaging winds developed across north central and central Nebraska.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$2,000
Crop damage
None recorded
Events
28

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS LBF wrote it up.

Severe thunderstorms in association with a strong upper level trough of low pressure developed over the Nebraska Panhandle during the early evening hours of July 17th. As this activity moved east, damaging winds developed across north central and central Nebraska. Large hail to teacup size was reported across southwestern Nebraska.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before the first event at Jul 17, 2:20 PM CST, 1 hour 25 minutes earlier.

Area forecast discussion, Jul 17, 2:20 PM CST, 1 hour 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
320 PM CDT FRI JUL 17 2015

.SYNOPSIS...
ISSUED AT 320 PM CDT FRI JUL 17 2015

BROAD UPPER LEVEL RIDGE ACROSS THE SOUTHERN PLAINS AND SOUTHEASTERN
CONUS. MEANWHILE A UPPER LEVEL LOW IS MOVING ACROSS THE SOUTHERN
PLAINS OF CANADA WITH A TRAILING TROUGH OVER THE NORTHERN/CENTRAL
ROCKIES. SFC COLD FRONT IS PUSHING ACROSS THE NORTHERN HIGH PLAINS
THIS AFTERNOON. TEMPS ALONG AND AHEAD OF THE FRONT ARE IN THE MID
90S TO NEAR 100 WITH UPPER 70S TO MID 80S BEHIND THE FRONT.

&&

.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 320 PM CDT FRI JUL 17 2015

THUNDERSTORMS ARE EXPECTED TO DEVELOP IN THE VICINITY OF THE FRONT
THIS EVENING AND CONTINUE OVER NIGHT AS THE FRONT PUSHES EAST.
MEANWHILE A SUBTLE MID LEVEL DISTURBANCE LIFTS IN THE WEST/SOUTHWEST
FLOW ACROSS NORTHEAST CO INTO SW NEB...WHICH WILL BE ANOTHER AREA OF
THUNDERSTORMS.

THE SFC LOW IS LOCATED IN S DAKOTA AND IS WHERE THE BEST SHEAR IS
LOCATED...HOWEVER STILL DECENT INTO NORTHERN NEBR WITH THE FRONT.
MODELS IN AGREEMENT WITH STORMS /WHICH HAVE ALREADY FIRED TO THE
WEST/ WILL CONTINUE TO INCREASE IN COVERAGE MOVE ACROSS THE AREA.
ROTATING STORMS ARE POSSIBLE AND SOME SEVERE WEATHER IS ANTICIPATED.
MOISTURE IS ON THE INCREASE WITH PWATS CLIMBING ABOVE 1.25 INCHES
AND LOCALLY BRIEF HEAVY RAINFALL WILL BE POSSIBLE. STORM MOTION IS
SHOULD BE FAIRLY QUICKLY AT 20 PLUS MPH.

AHEAD OF THE FRONT WITH THE SUBTLE WAVE A FEW ISOLATED TO SCATTERED
STORMS ARE EXPECTED. MODELS VARY GREATLY ON COVERAGE WHICH LEADS TO
A LOWER CONFIDENCE POP FORECAST. SHEAR NOT AS IMPRESSIVE AS FURTHER
NORTH...STILL 25 TO 35 KTS. MODELS HAVE CAPE VALUES AT 1000 TO 1500
J/KG SO SOME ISOLATED SEVERE CANNOT BE RULED OUT.

OVERNIGHT THE STORMS QUICKLY PUSH TO THE EAST WITH STORMS LAST TO
EXIT NORTH CENTRAL IN THE MORNING. LOWS COOLEST /UPPER 50S/ IN THE
WEST WHERE CLEARING WILL DEVELOP FIRST WHILE LOWER TO MID 60S
BENEATH THE LINGERING CLOUD COVER.

TOMORROW COOLER BEHIND THE FRONT WITH MOST AREAS IN THE 80S. MODELS
DEVELOP STORMS OVER THE HIGHER TERRAIN FOR THE AFTERNOON BUT EXPECT
THE AFTERNOON TO REMAIN DRY FOR OUR CWA.

.LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY)
ISSUED AT 320 PM CDT FRI JUL 17 2015

SAT NIGHT AND SUNDAY...STALLED FRONTAL POSITION WILL BE KEY TO
LOCATION OF NEW THUNDERSTORM DEVELOPMENT...AND MODELS HAVE THEIR
DIFFERENCES IN HOW THEY HANDLE THIS DEVELOPMENT OR LACK THEREOF. THE
GEM IS AN OUTLIER IN THAT IT DEVELOPS CONVECTION ALONG THE SFC FRONT
IN KS...WHILE OTHER MAIN MODELS DEVELOP TSRA IN THE POST-FRONTAL
UPSLOPE AREA CLOSER TO THE NEXT PV ANOMALY TO CONTRIBUTE TO THE
DEVELOPMENT WHICH SAGS SWD INTO WY SAT NIGHT. ASSUMING THERE IS ONLY
SUBTLE WAVES AVAILABLE TO INTERACT DIRECTLY TO ENHANCE CONVERGENCE
ALONG THE SFC FRONT...AND INSUFFICIENT FOR DEEP...MOIST
CONVECTION...WILL SIDE WITH THE POST-FRONTAL ENVIRONMENT AS MOST
FAVORABLE DUE TO THE BETTER UPPER FORCING TO FOCUS DEVLOPMENT ALONG
THE HIGHER TERRAIN AND BETTER ASSOCIATED SHEAR. ANY STORMS WOULD
THEN MOVE INTO THE WRN AND SOUTHERN FCST AREA SAT NIGHT.  IN THIS
SCENARIO THE SRN AND WRN ZONES WOULD BE FAVORED AS HIGHEST CHANCES
AND THE FCST WAS TAILORED THAT WAY. MODELS SOMEWHAT SIMILAR IN
DEVELOPING WEAK INSTABILITY IN THE PANHANDLE BY SUNDAY AFTERNOON.
HOWEVER UPPER SUPPORT UNCLEAR AT THIS TIME SO EVEN WITH BETTER
THERMODYNAMIC POTENTIAL POSP SLIGHTLY LOWER FOR SUNDAY NIGHT. TEMPS
WOULD BE COOLER ON SUNDAY...ESPECIALLY IN THE SOUTH WHERE CLOUD
COVER FROM CONVECTIVE DEBRIS WOULD LINGER.

MON-THU...ON THE HEMISPHERIC SCALE...AS ONE UPPER LOW MOVES OVER THE
EXISTING RIDGE IN THE NORTH PACIFIC...A MORE IMPRESSIVE UPPER LOW
ROTATES NORTHEASTWARD AND DEEPENS IN THE BERING SEA THROUGH THE
WEEKEND. THE RESPONSE IS TO RETROGRADE THE UPPER RIDGE AXIS FROM
NEAR 140W TO NEAR 160W. THIS ALLOWS THE PREVIOUSLY MENTIONED UPPER
LOW TO MOVE SEWD ALONG THE BC COAST AND INTO THE PAC NW. THIS IN
TURN WILL SHIFT THE REMNANTS OF TS DOLORES EWD INTO THE CENTRAL CA
COAST. THE PV ANOMALY ASSOCIATED WITH DOLORES WILL MOVE EWD ACROSS
THE CENTRAL ROCKIES THROUGH MID WEEK. IN ADDITION...MID AND HIGH LEVEL
MOISTURE...AS EVIDENCED BY MOISTURE TRANSPORT VECTORS AND MIXING
RATIOS ON THE 320K SFC...WILL ALSO PROGRESS EWD ACROSS THE ROCKIES
AND INTO THE CENTRAL PLAINS BY LATE TUES INTO WED. ALTHOUGH MODELS
DIFFER SOMEWHAT WITH DETAILS...ESPECIALLY LOW LEVEL MOISTURE
AVAILABILITY...THUNDERSTORM CHANCES WILL INCREASE WITH BETTER UPPER
FORCING POTENTIAL IN THIS SETUP. ALSO...PW VALUES INCREASE TO NEAR
THE 90TH PERCENTILE BY LATE TUES AND WED THANKS TO THE INCREASE OF
MID LEVEL MOISTURE. COLD FRONTAL PASSAGE ON MONDAY WILL DRY THE LOW
LEVELS SIGNIFICANTLY /MODELS SUGGESTING U30S TO L40S DEW POINTS/ BUT
LOW LEVEL MOISTURE WILL EVENTUALLY RETURN TUES INTO WED AS RETURN
SRLY FLOW INCREASES. TEMPS WILL BE WARM ON MONDAY DESPITE EARLY
FRONTAL PASSAGE THANKS TO A DRIER AIRMASS IN PLACE...COOLING FOR
TUEASDAY AND WED...THEN RETURNING TO ABOVE AVE FOR THE REMAINDER OF
NEXT WEEK AS A TRANSITORY UPPER RIDGE BUILDS AHEAD OF THE NEXT LOW
PRESSURE SYSTEM WHICH FORMS IN THE WEST.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON)
ISSUED AT 112 PM CDT FRI JUL 17 2015

COLD FRONT WILL PUSH ACROSS THE AREA THIS EVENING AND OVERNIGHT.
SCATTERED THUNDERSTORMS WILL BE POSSIBLE ALONG AND BEHIND THE
FRONT. WINDS ALSO BECOME NORTHWEST/NORTH BEHIND THE FRONT. IMPACT
AT THE KVTN TERMINAL EXPECTED BETWEEN 01Z AND 04Z...HOWEVER DO
NOT EXPECT 3 HOURS FULL OF COVERAGE. ALSO STORMS MAY LINGER
BEYOND 04Z AT KVTN HOWEVER LOW CONFIDENCE AND WILL LIMIT THE
COVERAGE. AHEAD OF THE FRONT SOME ISOLATED THUNDERSTORMS WILL BE
POSSIBLE ALTHOUGH MODELS VARY GREATLY ON LOCATION AND COVERAGE.
WILL INCLUDE A VCTS FOR THE KLBF TERMINAL FOR NOW.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...MASEK
SHORT TERM...MASEK
LONG TERM...JWS
AVIATION...MASEK
Hazardous weather outlook, Jul 17, 2:32 PM CST, 1 hour 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
332 PM CDT FRI JUL 17 2015

NEZ004>010-022>029-035>038-056>059-069>071-094-182045-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
332 PM CDT FRI JUL 17 2015 /232 PM MDT FRI JUL 17 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED TONIGHT ACROSS
THE OUTLOOK AREA. THERE IS A SLIGHT RISK OF SEVERE STORMS CAPABLE
OF PRODUCING DAMAGING WINDS AND HAIL TO THE SIZE OF GOLF BALLS
MAINLY ALONG AND NORTH OF A LINE FROM OSHKOSH IN GARDEN COUNTY
THROUGH BROKEN BOW IN CUSTER COUNTY. SOUTH OF THIS LINE...A
MARGINAL RISK OF SEVERE STORMS IS FORECAST.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THUNDERSTORM ARE IN THE FORECAST SATURDAY NIGHT INTO SUNDAY.
THUNDERSTORM CHANCES RETURN AGAIN TUESDAY NIGHT THROUGH WEDNESDAY
NIGHT. DURING THIS TIME...THE THREAT OF WIDESPREAD SEVERE WEATHER
APPEARS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING...FOR AREAS ALONG
AND NORTH OF A LINE FROM OSHKOSH THROUGH BROKEN BOW.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

MASEK

In the hours before

Special weather statement, Jul 17, 2:47 PM CST, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
247 PM MDT FRI JUL 17 2015

NEZ059-172130-
LINCOLN NE-
347 PM CDT FRI JUL 17 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LINCOLN COUNTY UNTIL 430
PM CDT...

AT 342 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES NORTHEAST OF WELLFLEET...OR 18 MILES
NORTH OF CURTIS...MOVING NORTH AT 20 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  MAXWELL...
  KEITH...

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 182 AND 197.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

STOPPKOTTE
Special weather statement, Jul 17, 2:55 PM CST, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
355 PM CDT FRI JUL 17 2015

NEZ059-172145-
LINCOLN NE-
355 PM CDT FRI JUL 17 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LINCOLN COUNTY UNTIL 445
PM CDT...

AT 352 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES SOUTH OF LAKE MALONEY STATE RECREATION
AREA...OR 16 MILES SOUTH OF NORTH PLATTE...MOVING NORTHEAST AT 20
MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  LAKE MALONEY STATE RECREATION AREA...

THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 60 AND 80.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

STOPPKOTTE

The radar

The North Platte radar (KLNX), 85 km away, was scanning. The volume nearest the first event began at 21:44 UTC.

Open the radar archive at this moment

Event by event

19 hail, 9 thunderstorm wind. Local standard time, as filed.

Hail, Lincoln

When
July 17, 3:45 PM CST
Where
Lincoln County, 6.74 mi NNE of Keith
Measured
3 in hail
Reported by
Storm Chaser
Coordinates
41.190, -100.530

Hail, Logan

When
July 17, 4:15 PM CST
Where
Logan County, 0.86 mi SE of Gandy
Measured
2.75 in hail
Reported by
Public
Coordinates
41.460, -100.460

Hail, Grant

When
July 17, 3:56 PM MST
Where
Grant County, 7.98 mi WSW of Ashby
Measured
1.25 in hail
Property damage
$2,000
Reported by
Public
Coordinates
41.970, -102.060

Half dollar sized hail punched holes in a sky light on a home.

Thunderstorm Wind, Grant

When
July 17, 3:56 PM MST
Where
Grant County, 7.98 mi WSW of Ashby
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
41.970, -102.060

Thunderstorm wind gust of 60 MPH at this location.

Hail, Keith

When
July 17, 4:14 PM MST
Where
Keith County, 3.61 mi SSE of Sarben
Measured
1 in hail
Reported by
Public
Coordinates
41.120, -101.300

In addition to quarter sized hail, 60 MPH wind gusts were reported.

Hail, Grant

When
July 17, 4:18 PM MST
Where
Grant County, 2.57 mi W of Hyannis
Measured
1 in hail
Reported by
Law Enforcement
Coordinates
42.000, -101.820

Hail, Lincoln

When
July 17, 5:29 PM CST
Where
Lincoln County, 1.04 mi E of Sutherland Res
Measured
1.75 in hail
Reported by
COOP Observer
Coordinates
41.130, -101.130

Hail, Lincoln

When
July 17, 5:29 PM CST
Where
Lincoln County, 1.25 mi ENE of Sutherland Res
Measured
2 in hail
Reported by
Public
Coordinates
41.140, -101.130

Hail up to 2 inches in diameter reported on Interstate 80 at exit 158.

Hail, Cherry

When
July 17, 5:35 PM CST
Where
Cherry County, 42.3 mi WSW of Merritt Res
Measured
1 in hail
Reported by
Public
Coordinates
42.290, -101.620

Hail, Grant

When
July 17, 4:42 PM MST
Where
Grant County, 3.16 mi WSW of Whitman
Measured
1 in hail
Reported by
Public
Coordinates
42.040, -101.580

In addition to quarter sized hail, 50 MPH winds were reported.

Hail, Lincoln

When
July 17, 5:46 PM CST
Where
Lincoln County, 2.5 mi ENE of Hershey
Measured
1 in hail
Reported by
Public
Coordinates
41.190, -100.960

Thunderstorm Wind, Hooker

When
July 17, 5:00 PM MST
Where
Hooker County, 17.88 mi SW of Mullen
Measured
52 kt (60 mph) estimated gust
Reported by
Trained Spotter
Coordinates
41.870, -101.280

Thunderstorm wind gust estimated at 60 MPH at this location.

Thunderstorm Wind, Hooker

When
July 17, 5:10 PM MST
Where
Hooker County, 0.86 mi SW of Mullen
Measured
52 kt (60 mph) estimated gust
Reported by
Trained Spotter
Coordinates
42.040, -101.040

Thunderstorm wind gust of 60 MPH reported in Mullen.

Thunderstorm Wind, Hooker

When
July 17, 5:15 PM MST
Where
Hooker County, 4.16 mi E of Mullen
Measured
61 kt (70 mph) estimated gust
Reported by
Public
Coordinates
42.040, -100.950

Thunderstorm wind gust estimated at 70 MPH at this location.

Hail, Lincoln

When
July 17, 6:16 PM CST
Where
Lincoln County, 5.55 mi N of North Platte
Measured
1 in hail
Reported by
NWS Employee
Coordinates
41.230, -100.770

Hail, Lincoln

When
July 17, 6:23 PM CST
Where
Lincoln County, 5.62 mi N of (Lbf)bird Fld North
Measured
1.25 in hail
Reported by
Public
Coordinates
41.210, -100.660

Thunderstorm Wind, Thomas

When
July 17, 6:29 PM CST
Where
Thomas County, 0.69 mi S of Seneca
Measured
52 kt (60 mph) estimated gust
Reported by
Trained Spotter
Coordinates
42.040, -100.830

Trained spotter estimated thunderstorm wind gust of 60 MPH in Seneca.

Hail, Lincoln

When
July 17, 6:35 PM CST
Where
Lincoln County, 7.88 mi NNE of (Lbf)bird Fld North
Measured
1 in hail
Reported by
Public
Coordinates
41.240, -100.640

Hail, Lincoln

When
July 17, 6:38 PM CST
Where
Lincoln County, 10.75 mi NNE of (Lbf)bird Fld North
Measured
1 in hail
Reported by
Public
Coordinates
41.270, -100.590

Thunderstorm Wind, Thomas

When
July 17, 6:40 PM CST
Where
Thomas County, 0.51 mi E of Thedford
Measured
58 kt (67 mph) measured gust
Reported by
AWOS
Coordinates
41.980, -100.570

Thunderstorm wind gust of 67 MPH measured at the Thedford Airport.

Thunderstorm Wind, Cherry

When
July 17, 6:48 PM CST
Where
Cherry County, 3.29 mi SE of Brownlee
Measured
61 kt (70 mph) estimated gust
Reported by
Public
Coordinates
42.250, -100.570

Thunderstorm wind gust estimated to be at least 70 MPH.

Thunderstorm Wind, Thomas

When
July 17, 6:55 PM CST
Where
Thomas County, 0.51 mi E of Thedford
Measured
50 kt (58 mph) measured gust
Reported by
AWOS
Coordinates
41.980, -100.570

Measured wind gust of 58 MPH measured at the Thedford Airport.

Hail, Brown

When
July 17, 7:12 PM CST
Where
Brown County, 24.87 mi SSW of Long Pine
Measured
1 in hail
Reported by
Public
Coordinates
42.190, -99.860

Thunderstorm Wind, Brown

When
July 17, 7:32 PM CST
Where
Brown County, 12.6 mi S of Long Pine
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
42.350, -99.740

Public estimated wind gust of 60 MPH at this location.

Hail, Holt

When
July 17, 7:42 PM CST
Where
Holt County, 6.18 mi NE of O Neill
Measured
1 in hail
Reported by
Public
Coordinates
42.490, -98.560

Hail, Custer

When
July 17, 8:24 PM CST
Where
Custer County, 8.81 mi SW of Mason City
Measured
1 in hail
Reported by
Public
Coordinates
41.140, -99.420

Hail, Custer

When
July 17, 8:30 PM CST
Where
Custer County, 1.25 mi WSW of Mason City
Measured
1.5 in hail
Reported by
Public
Coordinates
41.220, -99.320

Hail, Custer

When
July 18, 12:30 AM CST
Where
Custer County, 1.48 mi NNW of Sargent
Measured
1.75 in hail
Reported by
Public
Coordinates
41.650, -99.380

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Nebraska in 2015Every state in 2015This day in weather historyWarnings in Nebraska, July 2015

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 587509, 587521, 587523, 587542, 587525, 587526, 587527, 587528, 587529, 587531, 587532, 587543, 587544, 587545, 587533, 587534, 587547, 587535, 587536, 587548, 587549, 587550, 587537, 587551, 587538, 587539, 587540, 587541.